Posted by: Dayo | 2010-10-21


Do anabolic steriods, specifically those that are testosterone based, cause low libido? I have heard that once a new course is started, one''s libido increases significantly, but extended use can cause it to decrease due to less natural testosterone production.
What can one do to rectify once normally very high libido levels?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Dear Dayo,

It is clear that you have done your homework. You do not indicate why you are taking anabolic steroids. If it is for non medical reasons the obvious answer is stop taking them if not you would need to discuss this with an endocrinologist who specialises in hormones.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Mark | 2010-10-21

Search ''PCT'' on the web it will tell how to get your levels
of T back up. The use of HCG, Clomid. and nolvadex are used in the PCT

Reply to Mark

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.